A note on a network model with degree heterogeneity and homophily
Liju Su,
Xiaodi Qian and
Ting Yan
Statistics & Probability Letters, 2018, vol. 138, issue C, 27-30
Abstract:
In this note, we establish a central limit theorem for the maximum likelihood estimator of the degree parameter in a network model with degree heterogeneity and homophily when the number of nodes goes to infinity.
Keywords: Central limit theorem; Maximum likelihood estimation; Network data (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218300919
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:138:y:2018:i:c:p:27-30
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2018.02.046
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().